Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
176 Doctors are Online

What do yeast cells in the stool indicate ?

hELLO. I JUST WOULD LIKE TO ASK WHATS THE MEANING OF MANY YEAST CELLS IN A STOOL EXAM FOF AN ADULT?..I WAS TAKING AN ANTIBIOTIC FOR MY LBM AND WHEN I GOT THE RESULT, IT WAS FOUND OUT THAT I HAVE SO MANY YEAST CELLS. IM SO EAGER TO KNOW WHATS THE MEANING. THANK YOU SO MUCH
Asked On : Fri, 24 Feb 2012
Answers:  1 Views:  4199
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General & Family Physician 's  Response
Hi,
Thanks for the query.
You have been taking antibiotics for some time now and now you have observed yeast cells in stool.The reason you might see this is most probably due to due to excess use of antibiotics and other drugs, increased sugar and simple carbohydrates in diet, a lack of digestive enzymes, and stress.You can avoid excess antibiotics and also do a Candida stool test to confirm and also take necessary anti fungal medications .
Do not worry.
Answered: Fri, 24 Feb 2012
I find this answer helpful

 2 users find this helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor